# SDR MWEA030143

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 84,617 hours, 77,618 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Part number: 226195
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EPR DROPPED DOWN TO DOWN SLIGHTLY ADVANCED THROTTLE, POWER CAME ON BACK AFTER A FEW MORE MINUTES, POWER STARTER FALLING AGAIN.  REMOVED AND REPLACED RIGHT PRESSURE AND DUMP VALVE LINE PACKING.
